# SDR 7AHR201406302501

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 522-636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK IN MID CARGO BAY BS 522-636 RT IS CORRODED.  REPAIR FABRICATED AND INSTALLED IAW SRM 53-05 AND INSTALLED IAW SRM 51-30-5.
